# SDR UIEA2019072704869

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,625 hours, 18,581 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Sensor
- Part number: 41SG2651
- Part serial: 155811
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 9,000 FT, LEFT ENGINE BLEED EICAS MESSAGE. ( REMOVED AND REPLACED PRV EXIT PRESSURE SENSOR LEFT ENGINE IAW AMM 36-21-08. OPS CHECK GOOD IAW FIM 36-20 FT 804. )
